# SDR UPS07650391

- Difficulty date: August 1, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: S282T0026
- Part serial: 4415
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP EICAS MSG MAIN BATTERY CHARGER DISPLAYED.  BATTERY DISCHARGE LIGHT DID NOT ILLUMINATE.  SWAPPED APU BATTERY CHARGER WITH MAIN BATTERY CHARGER IAW 24-31-02-4 & 24-31-05-4.  MAIN BATTERY CHARGER OPS NORMAL.
